# SDR DXTA2022072566560

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 14,870 hours, 11,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Part number: 840504
- Part serial: B81592
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: CL
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR.  IN FLIGHT, CLIMBING THROUGH 11,000FT., CABIN DOOR ANNUNCIATOR LIGHT CAME ON. PERFORMED QRH PROCEDURE AND LIGHT REMAINED ON. CONDUCTED A DIVERT, AND CABIN DOOR LIGHT REMAINED ON THROUGH DESCENT, LANDING, AND TAXI. THE LIGHT WENT OUT UPON SHUTDOWN OF AIRCRAFT. AFTER SHUTDOWN, DOOR PIN INDICATORS WERE REVERIFIED, AND ALL INDICATOR PINS WERE SHOWING THE CLOSED AND LOCKED POSITION. // SIGNOFF// REMOVED AND REPLACED MAIN DOOR VENT PROXIMITY SWITCH AND PERFORMED OPS TESTS WITH NO DEFECTS NOTED AT THIS TIME REF CE560XL AMM 52-70-00.
